Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Heavy menstrual flow lasting longer than usual, dark brown bleeding, had taken i-pill. Normal?

Iam 22 years old. I have lost my virginity with my boyfriend on may 23rd night.i took an ipill on 25th mng. I didnt have any vaginal bleeding or any other side effects except body pains. i got my periods on june 1st as usual..and bleeding was heavy as normal for the first 4-5 days. after that,from the 6th day, bleeding flow totally changed.the blood is dark brown in colour now and flow is greatly reduced(only a very little bleeding). and also today is the 9th day and it didnt stop still. iam worried. Is it normal to happen like this?or what bleeding is this?is it the period continuing or anything else?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The bleeding you are having now is likely to be due to an old bleeding inside the uterine cavity. The bleeding you are having is not abnmormal and is likely to stop after few days. Just wait and watch it stop spontaneously.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor